# SDR AALA20100217TUL01

- Difficulty date: February 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 32,900 hours, 15,347 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER LEFT SIDE OF RADOME BULKHEAD HAS CRACK AT STOP PAD ALIGNMENT PIN.  DOUBLER WAS INSTALLED PER AARD 53-10-00-19.
